User Tag List

Page 1 of 3 123 LastLast
Results 1 to 10 of 21

Thread: New guy here

  1. #1
    SwoleSource Member Feedback Score 0 wetaka's Avatar
    Join Date
    Dec 2018
    Posts
    16
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    New guy here

    Hello, im Luca from Chile and i'm 19, going to be 20 soon enough. Been on finasteride since late march from 2017 and i've been lately tappering it down slowly, currently on 0.15 mg of fin every 3 days, planning on lowering this amount through time.
    Since I started to take Fin i noticed a loss in libido and in sexual potency regarding boners, also my morning woods died off instantly -but i took it anyway. I'm so fucking mad I took this poison just for hair.
    Since i started to tapper of the medication, a week and a half ago to be completely exact, I noticed a lot of bad things going on: Couldn't sleep, anhedonia, brain fog, muscle weakness, tiredeness, moodyness, extreme passivity, depression and panick attacks, alongside the same symtoms which i was exhibiting with fin. Also my cognitivity was severely hindered and my personality from 2 months ago compared to now seems to have been transmutated.
    I did some lab work and my testosterone was at 480, pretty low for my age. I asked an endocrinologist about the possibility of this being hypogonadism and he discarted it. Also an urologist exhamined my balls and they don't seem to be micro balls either.
    Now things have gotten a bit better, got aroused yesterday and i jacked off with a boner to it's 70%, currently i can sleep properly, anhedonia has cleared up a bit alongside with the depression. Thank god. Also my libido seems to have gotten up a little bit, i notice more the fine ladies around me.
    I'm really sad that this is what's going on with my life right now, on october i was planning on other things and not exactly worrying about this, but i guess this are the cards that have been dealt at the moment.
    Since yesterday that sometimes i get a tingly feeling in my scrotum and balls. I don't know if it's numbness really, because I can technically feel my balls and scrotum, so i might as well call it a tinglish sensation. Is this a good or bad thing?
    I'm trying to follow some of CDs protocol. Cold showers, eating healthy and some exercise plus sun is what i'm starting with. In the near future i'm planning on buying some of the specified herbs and supplements.
    Because of what i'm telling you and my age, do you guys think my recovery process will be fast?
    What other ways are there aside of CDs protocol?
    How can I deal psychologically with this without becoming obssesed or a social hermit?
    Is the testicular tingling a bad symptom?

  2. #2
    Established Member Feedback Score 0
    Join Date
    Apr 2018
    Posts
    117
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)
    why are you tapering? you dont know if you will naturally recover or not until you stop completely

  3. #3
    SwoleSource Member Feedback Score 0 wetaka's Avatar
    Join Date
    Dec 2018
    Posts
    16
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Lakehouse99 View Post
    why are you tapering? you dont know if you will naturally recover or not until you stop completely
    I'm tappering basically to avoid a crash and document the effects that it has.
    I read here Do not stop finasteride cold turkey! A strong argument to taper to very low doses. | HairLossTalk Forums that apparently it's better to tapper down finasteride to avoid a hormonal crash.
    Last edited by wetaka; 12-21-2018 at 04:09 PM.

  4. #4
    Established Member Feedback Score 0
    Join Date
    Apr 2018
    Posts
    117
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by wetaka View Post
    I'm tappering basically to avoid a crash and document the effects that it has.
    I read here Do not stop finasteride cold turkey! A strong argument to taper to very low doses. | HairLossTalk Forums that apparently it's better to tapper down finasteride to avoid a hormonal crash.


    i asked if i should taper, and i was told to stop cold turkey here. i dont think it makes any difference tbh. after stopping, all my sexual side effects recovered

  5. #5
    Established Member Feedback Score 0
    Join Date
    Mar 2017
    Posts
    159
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    It can't hurt to taper, man. Personally that's what I did. I admit I still crashed (though I'm recovering nicely), but it's never a good idea to just hit the brakes on something with your body.

    An I don't think the ball tingling is bad. When I had a full recovery a few weeks after I got off the drug, my balls ached before coming back online. It's probably fine.
    Last edited by Master Mal; 12-25-2018 at 09:09 PM.

  6. #6
    New Member Feedback Score 0
    Join Date
    Dec 2018
    Posts
    6
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Lakehouse99 View Post
    i asked if i should taper, and i was told to stop cold turkey here. i dont think it makes any difference tbh. after stopping, all my sexual side effects recovered
    That's nice to hear, but did those sides worsen with time or did they recovered for the better?

  7. #7
    Established Member Feedback Score 0
    Join Date
    Apr 2018
    Posts
    117
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Let'sOvercumdis View Post
    That's nice to hear, but did those sides worsen with time or did they recovered for the better?
    i havent had any sexual sides since then. sometimes i notice low libido, but even before PFS, if i wasnt in shape and exercising id have low libido

  8. #8
    SwoleSource Member Feedback Score 0 wetaka's Avatar
    Join Date
    Dec 2018
    Posts
    16
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Lakehouse99 View Post
    i havent had any sexual sides since then. sometimes i notice low libido, but even before PFS, if i wasnt in shape and exercising id have low libido
    Right now i'm tappering off finasteride by only taking 0.10 (a dose will be slowly getting smaller) every 5 days. My libido definetly seems to have been raising, I even got a random erection at the cinema.
    Do you think I'm going to crash?

  9. #9
    Established Member Feedback Score 0
    Join Date
    Apr 2018
    Posts
    117
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by wetaka View Post
    Right now i'm tappering off finasteride by only taking 0.10 (a dose will be slowly getting smaller) every 5 days. My libido definetly seems to have been raising, I even got a random erection at the cinema.
    Do you think I'm going to crash?
    no clue. good luck though

  10. #10
    SwoleSource Member Feedback Score 0 wetaka's Avatar
    Join Date
    Dec 2018
    Posts
    16
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Today has been my fourth day without finasteride, tomorrow i'm going to take a dose of 0.07 mg.
    My sexual sides seem to have bettered in a way, I'm getting boners multiple times a day, not to their full capacity but boners regardless. I've jacked off in this instances, something I shouldn't have done.
    My mental sides are certainly better than the ones i got two weeks ago, but today they seem to have worsened a bit.
    I'm not feeling depressed really or suicidal, but my head hurts a bit and this worries me. My attention span is still somewhat shitty alongside my interest about things, I watched some videos today on youtube so that was nice.
    My cognitivity is not at all like it was, but yesterday when I saw my therapist she noticed I was certainly better.
    One thing i've been getting for the past 3-4 days is an uncomfortable feeling around my nipples, I don't know why tho.
    My sleep is decent, 6 hours of sleep at least and I'm not waking up in the night.
    Last edited by wetaka; 12-31-2018 at 12:48 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •